# SDR 2001UALA02324

- Difficulty date: November 25, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 15,474 hours, 4,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STATION 1440 JUST BELOW S20L.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER.
